EconPapers    
Economics at your fingertips  
 

A discrete mass transportation problem for infinitely many sites, and general representant systems for infinite families

Iosif Pinelis ()

Mathematical Methods of Operations Research, 2003, vol. 58, issue 1, 105-129

Abstract: A discrete mass transportation problem, studied by Kellerer, is extended to the case of infinitely many sites. An application to general representant systems is given, which generalizes M. Hall's extension of P. Hall's theorem to the case of infinite families of sets. Copyright Springer-Verlag 2003

Keywords: Discrete mass transportation; General representant systems; Hall's theorem (search for similar items in EconPapers)
Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s001860300285 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:mathme:v:58:y:2003:i:1:p:105-129

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/00186

DOI: 10.1007/s001860300285

Access Statistics for this article

Mathematical Methods of Operations Research is currently edited by Oliver Stein

More articles in Mathematical Methods of Operations Research from Springer, Gesellschaft für Operations Research (GOR), Nederlands Genootschap voor Besliskunde (NGB)
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:mathme:v:58:y:2003:i:1:p:105-129